# SDR UPS02439375

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE - AFT CARGO DOOR AFT CUTOUT FOUND PREVIOUSLY TRIMMED SKIN AT STA 1920 BETWEEN S39R-S40R.  FUSELAGE AFT CARGO DOOR AFT CUTOUT AT STA 1920 BETWEEN S39R-S40R SKIN REPAIR AS PER SRM 53-30-03 FIG 17.
